MAUDE Adverse Event Report: ST PAUL PNEUPAC VR1; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VR1; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 520A1299US
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator would not ventilate.No patient involvement or injury was reported.
 
Additional Manufacturer Narrative
A sample was received to perform an investigation.A visual inspection of the returned ventilator found the tamper seals intact.The device was received in with a cracked patient valve assembly, no other apparent physical damages.Functional testing of the device was performed by connecting to an o2 source and powered on to check various settings.The reported problem was duplicated.The continuous flow was discovered at the adult settings on maximum.The cause of the problem was due to a faulty rolling diaphragm.The problem was resolved by replacing the rolling diaphragm.A device history record (dhr) review was not performed because the results of the complaint investigation did not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.

Brand Name
PNEUPAC VR1
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14635672
Report Number3012307300-2022-11201
Device Sequence Number17617662
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number520A1299US
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown